# SDR AALA20011169

- Difficulty date: May 30, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N646AA
- Make and model: Boeing 757223
- Aircraft serial: 24604
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHT INOPERATIVE SEAT 19D.  RESEATED CONNECTOR FOR EMERGENCY EXIT ESCAPE PATH LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
